MathSciNet Relay Station
MathSciNet bibliographic data
MR2164094 (2006e:65192) 65N06 (35B25 35J25)
Clavero, C.; Gracia, J. L.; O'Riordan, E. A parameter robust numerical method for a two dimensional reaction-diffusion problem. Math. Comp. 74 (2005), no. 252, 1743–1758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement